Journal of Global Optimization

, Volume 60, Issue 4, pp 679–688

Existence theorem for a class of generalized quasi-variational inequalities

Article

DOI: 10.1007/s10898-013-0114-6

Cite this article as:
Milasi, M. J Glob Optim (2014) 60: 679. doi:10.1007/s10898-013-0114-6
  • 331 Downloads

Abstract

In this paper we consider a class of generalized quasi-variational inequalities. The variational problem is studied in the convex set \(X\times Y\), with \(Y\) bounded and \(X\) unbounded. In the latter settings, we investigate about the solvability of the problem. In particular, by using the perturbation theory, we give an existence result of the solution without requesting any coercivity hypothesis on the operator. Finally, we give an application to the obtained theoretical results in terms of an economic equilibrium problem.

Keywords

Generalized quasi-variational inequalitiesEconomic equilibrium problem

Mathematics Subject Classification

49J4058E3590C33

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of MessinaMessinaItaly